# SDR CA971231024

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 205061632002
- Condition: Peeling
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN RIGHT HAND FUEL SUMP DRAINED, BLACK PARTICLES WERE FOUND.  RUBBER COATING OF THE FUEL CELL HAD PEELED OFF.
